Translator Disclaimer
December 2018 Higson compactifications of Wallman type
Yasser F. Ortiz-Castillo, Artur Hideyuki Tomita, Takamitsu Yamauchi
Tsukuba J. Math. 42(2): 233-250 (December 2018). DOI: 10.21099/tkbjm/1554170423

Abstract

We provide a sufficient condition for a proper metric space in order that its Higson compactification may be of Wallman type.

Citation

Download Citation

Yasser F. Ortiz-Castillo. Artur Hideyuki Tomita. Takamitsu Yamauchi. "Higson compactifications of Wallman type." Tsukuba J. Math. 42 (2) 233 - 250, December 2018. https://doi.org/10.21099/tkbjm/1554170423

Information

Published: December 2018
First available in Project Euclid: 2 April 2019

zbMATH: 07055231
MathSciNet: MR3934989
Digital Object Identifier: 10.21099/tkbjm/1554170423

Subjects:
Primary: 54D35

Rights: Copyright © 2018 University of Tsukuba, Institute of Mathematics

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 2 • December 2018
Back to Top